Pacific Journal of Mathematics

Product integrals for an ordinary differential equation in a Banach space.

David Lowell Lovelady

Article information

Source
Pacific J. Math., Volume 48, Number 1 (1973), 163-168.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945710

Mathematical Reviews number (MathSciNet)
MR0338519

Zentralblatt MATH identifier
0284.34067

Subjects
Primary: 34G05

Citation

Lovelady, David Lowell. Product integrals for an ordinary differential equation in a Banach space. Pacific J. Math. 48 (1973), no. 1, 163--168. https://projecteuclid.org/euclid.pjm/1102945710


Export citation

References

  • [1] W. A. Coppel, Stability and Asymptotic Behavior of Differential Equations, D. C. Heath & Co.,Boston, 1965.
  • [2] J. V. Herod, A pairing of a class of evolution systems with a class ofgenerators, Trans. Amer. Math. Soc, 157 (1971), 247-260.
  • [3] V. Lakshmikantham and S. Leela, Differentialand Integral Inequalities, vol. 1, Academic Press, New York, 1969.
  • [4] D. L. Lovelady, A functional differential equation in a Banach space, Funkcialaj Ekvacioj, 14 (1971), 111-122.
  • [5] D. L. Lovelady andR. H.Martin, Jr.,A global existence theorem for a nonautonomous differential equation in a Banach space, Proc. Amer. Math. Soc, 35 (1972), 445-449.
  • [6] R. H. Martin, Jr.,A global existence theorem for autonomous differentialequations in a Banach space, Proc. Amer. Math. Soc,26 (1970), 307-314.
  • [7] G.F.Webb, Product integral representation of time dependent nonlinear evolution equations in a Banach space, Pacific J. Math., 32 (1970),269-281.
  • [8] G. F. Webb, Nonlinear evolution equations and product integration in a Banach space, Trans. Amer. Math. Soc, 148 (1970), 273-282.